# SDR 2003UALA00659

- Difficulty date: August 30, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N368UA
- Make and model: Boeing 737322
- Aircraft serial: 24537
- Aircraft time: 42,894 hours, 24,259 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT DOOR CUT OUT FRAME IS CRACKED BELOW THE UPR STOP FITTING.  MAJOR REPAIR ACCOMPLISHED, INSTALLED FRAME.
